Alert archive / New York / Frost Advisories in 2007

Frost Advisory 13, NWS Albany, NY

September 29, 200711 counties in New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts

NWS Albany, NY issued this frost advisory at Sep 29, 2007, 4:28 AM EDT for 11 counties in New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts. It took effect at Sep 29, 2007, 8:03 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2007, 4:28 AM EDT (08:28 UTC)
In effect from
Sep 29, 2007, 8:03 PM EDT
Expired
Sep 30, 2007, 3:30 AM EDT
In force
7 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Albany County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 32 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2007-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2007-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -93 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-93 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KALY 290828
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
428 AM EDT SAT SEP 29 2007

AS CANADIAN HIGH PRESSURE SETTLES OVER THE REGION TONIGHT...WITH A MAINLY
CLEAR SKY AND LITTLE OR NO WIND...TEMPERATURS WILL FALL TO FROSTY
LEVELS ACROSS MUCH OF THE REGION TO NORTH AND WEST OF ALBANY.


NYZ042-083-301200-
/O.NEW.KALY.FZ.W.0007.070930T0800Z-070930T1200Z/
NORTHERN WARREN-SOUTHEAST WARREN-
INCLUDING THE CITIES OF...WARRENSBURG...GLENS FALLS...
WEST GLENS FALLS
428 AM EDT SAT SEP 29 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY FOR ALL
OF WARREN COUNTY.

TEMPERATURES ARE FORECAST TO DROP TO FREEZING OR LOWER ACROSS MOST
OF THE COUNTY BY SUNRISE...ALLOWING FOR THE FORMATION OF A
WIDESPREAD FROST.  


A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION UNLESS ACTION IS TAKEN TO SAVE THEM.

$$

MAZ001-NYZ038>041-043-047-048-050-051-058-063-082-084-VTZ013>015-
301200-
/O.NEW.KALY.FR.Y.0013.070930T0800Z-070930T1200Z/
NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON-SOUTHERN WASHINGTON-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...COBLESKILL...
MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...HUNTER...TANNERSVILLE...
WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...
KERHONKSON...NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...
HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...
JACKSONVILLE...NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...
BELLOWS FALLS
428 AM EDT SAT SEP 29 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT
SUNDAY...INCLUDING THE MOHAWK AND SCHOHARIE VALLEYS...SOUTHERN
CATSKILLS...WASHINGTON AND SARATOGA COUNTIES...SOUTHERN VERMONT
AND NORTHERN BERKSHIRE COUNTY. 

TEMPERATURES OVERNIGHT TONIGHT ARE FORECAST TO DROP TO BETWEEN 33
AND 36 DEGREES WHICH WILL ALLOW AREAS OF FROST TO FORM. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
3 follow-up statements
000 
WWUS71 KALY 291945
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
345 PM EDT SAT SEP 29 2007

AS CANADIAN HIGH PRESSURE SETTLES OVER THE REGION TONIGHT...WITH
A MAINLY CLEAR SKY AND LITTLE OR NO WIND...TEMPERATURS WILL FALL
TO FROSTY LEVELS ACROSS MUCH OF THE REGION TO NORTH AND WEST OF
ALBANY.

NYZ042-083-300900-
/O.CON.KALY.FZ.W.0007.070930T0800Z-070930T1200Z/
NORTHERN WARREN-SOUTHEAST WARREN-
INCLUDING THE CITIES OF...WARRENSBURG...GLENS FALLS...
WEST GLENS FALLS
345 PM EDT SAT SEP 29 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY. 

TEMPERATURES ARE FORECAST TO DROP TO FREEZING OR LOWER ACROSS
MOST OF THE COUNTY BY SUNRISE...ALLOWING FOR THE FORMATION OF A
WIDESPREAD FROST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION UNLESS ACTION IS TAKEN TO SAVE THEM.

$$

MAZ001-NYZ038>041-043-047-048-050-051-058-063-082-084-VTZ013>015-
300900-
/O.CON.KALY.FR.Y.0013.070930T0800Z-070930T1200Z/
NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON-SOUTHERN WASHINGTON-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...COBLESKILL...
MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...HUNTER...TANNERSVILLE...
WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...
KERHONKSON...NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...
HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...
JACKSONVILLE...NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...
BELLOWS FALLS
345 PM EDT SAT SEP 29 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY. 

TEMPERATURES OVERNIGHT TONIGHT ARE FORECAST TO DROP TO BETWEEN
33 AND 36 DEGREES WHICH WILL ALLOW AREAS OF FROST TO FORM.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

$$
000 
WWUS71 KALY 300003
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
803 PM EDT SAT SEP 29 2007

AS CANADIAN HIGH PRESSURE SETTLES OVER THE REGION TONIGHT...WITH
A MAINLY CLEAR SKY AND LITTLE OR NO WIND...TEMPERATURES WILL FALL
TO FROSTY LEVELS ACROSS MUCH OF THE REGION TO NORTH AND WEST OF
ALBANY.

NYZ042-083-301200-
/O.CAN.KALY.FZ.W.0007.070930T0800Z-070930T1200Z/
/O.EXA.KALY.FR.Y.0013.070930T0800Z-070930T1200Z/
NORTHERN WARREN-SOUTHEAST WARREN-
INCLUDING THE CITIES OF...WARRENSBURG...GLENS FALLS...
WEST GLENS FALLS
803 PM EDT SAT SEP 29 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY. THE
FREEZE WARNING HAS BEEN CANCELLED. 

TEMPERATURES OVERNIGHT TONIGHT ARE FORECAST TO DROP TO BETWEEN 33
AND 36 DEGREES...WHICH WILL ALLOW AREAS OF FROST TO FORM. 

SOME HIGH CLOUDS ARE EXPECTED TO REACH THE REGION LATER
TONIGHT...PREVENTING TEMPERATURES FROM FALLING TO OR BELOW
FREEZING. THEREFORE...THE PREVIOUS FREEZE WARNING HAS BEEN
CANCELLED...AND REPLACED WITH A FROST ADVISORY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

MAZ001-NYZ038>041-043-047-048-050-051-058-063-082-084-VTZ013>015-
301200-
/O.CON.KALY.FR.Y.0013.070930T0800Z-070930T1200Z/
NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON-SOUTHERN WASHINGTON-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...COBLESKILL...
MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...HUNTER...TANNERSVILLE...
WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...
KERHONKSON...NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...
HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...
JACKSONVILLE...NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...
BELLOWS FALLS
803 PM EDT SAT SEP 29 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY. 

TEMPERATURES OVERNIGHT TONIGHT ARE FORECAST TO DROP TO BETWEEN
33 AND 36 DEGREES WHICH WILL ALLOW AREAS OF FROST TO FORM.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

$$

KL
000 
WWUS71 KALY 300730
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
330 AM EDT SUN SEP 30 2007


MAZ001-NYZ038>043-047-048-050-051-058-063-082>084-VTZ013>015-
300830-
/O.CAN.KALY.FR.Y.0013.070930T0800Z-070930T1200Z/
NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...HUNTER...
TANNERSVILLE...WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...
WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...NORTHVILLE...
MAYFIELD...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...
FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...
NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
330 AM EDT SUN SEP 30 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST
ADVISORY FOR THE SOUTHERN CATSKILLS...MOHAWK VALLEY...UPPER HUDSON
VALLEY...SOUTHERN VERMONT AND NORTHERN BERKSHIRE COUNTY.

HIGH CLOUDS MOVED IN OVERNIGHT WHICH PREVENTED TEMPERATURES FROM
FALLING TO AS LOW AS PREVIOUSLY FORECASTED. IT APPEARS THEY WILL
BOTTOM OUT IN THE UPPER 30S. WHILE ISOLATED PATCHES OF FROST MIGHT
BRIEFLY FORM AROUND SUNRISE...MOST IF NOT ALL LOCALITIES WILL
ESCAPE ANY EXTENDED PERIOD OF FROST.


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Sep 29, 3:46 AM EDT, 42 minutes earlier.

Area forecast discussion, Sep 29, 3:46 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
346 AM EDT SAT SEP 29 2007

.SYNOPSIS...
HIGH PRESSURE...EXTENDING FROM THE GREAT LAKES SOUTHWARD THROUGH THE
OHIO VALLEY...WILL BUILD EASTWARD AND CREST OVER OUR REGION BY EARLY
SUNDAY. THIS HIGH WILL THEN SLOWLY DRIFT TO OUR EAST BUT MAINTAIN
CONTROL OF OUR WEATHER INTO AT LEAST EARLY NEXT WEEK.
&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WE ARE STILL DEALING WITH SOME LEFTOVER CLOUDS...THE REMNANTS OF THE
POTENT SHORT WAVE THAT MOVED ACROSS THE REGION LATE FRIDAY.
EARLIER...THERE WERE A FEW PINHEAD SHOWERS LEFT ON THE SCOPE...BUT
EVEN THESE HAVE DISSIPATED.

THE CLOUDS WILL SLOWLY DISSIPATE WITH TIME...BUT IT MIGHT TAKE UNTIL
A LITTLE PAST DAYBREAK. WITH THE CLOUDS AND A BIT OF A BREEZE...FOG
FORMATION SHOULD BE LIMITED AT BEST THROUGH SUNRISE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/...
EVEN THOUGH WE WILL GET RID OF THE STRATO-CU ASSOCIATED WITH THE
SHORT-WAVE...MORE FEW MORE CU/SC WILL LIKELY FORM MAINLY OVER THE
HIGHER TERRAIN. EVEN SO...WE ARE LOOKING AT A GOOD DEAL OF SUNSHINE
ALONG WITH GUSTY BREEZE AS PROFILE SOUNDINGS INDICATE A STEEP LAPSE
RATE WILL DEVELOP BETWEEN THE SURFACE AND ABOUT 5000 FEET...MIXING
WINDS FROM THIS LEVEL ALL THE WAY DOWN TO THE SURFACE AT TIMES...IN
THE FORM OF GUSTS TO ABOUT 25 MPH.

H8 TEMPS ARE FORECAST TO BE AROUND BETWEEN 6 AND 8C...SUPPORTING
TEMPS NEAR 70 IN VALLEY LOCATIONS...BUT ONLY 60S ELSEWHERE...EXCEPT
A FEW UPPER 50S OVER THE HIGHEST TERRAIN TO THE NW OF ALBANY.
GENERALLY UNDERCUT MAV READINGS 1-3 DEGS FOR AFTERNOON HIGHS.

FOR TONIGHT...AS THE AFOREMENTIONED HIGH BEGINS TO CREST OVER THE
REGION...THE GUSTY WINDS WILL CEASE FAIRLY QUICKLY DURING THE
EVENING AS WE DECOUPLE AND WILL RADIATE QUITE NICELY UNDERNEATH A
MAINLY CLEAR SKY. ACTUALLY FEEL MAV NOS ARE NOT QUITE LOW ENOUGH IN
THE COLDER SPOTS SO WE UNDERCUT THEM SEVERAL DEGREES...TRANSLATING
TO FREEZING TEMPS IN WARREN COUNTY. THIS FORCES OUR HAND TO ISSUE A
FREEZE WARNING FOR WARREN COUNTY AS THE GROWING SEASON HAS NOT ENDED
THERE.

ELSEWHERE...WENT AHEAD AND ISSUED A FROST ADVISORY FOR THE HIGHER
TERRAIN TO THE WEST OF ALBANY...SARATOGA AND WASHINGTON
COUNTIES...AS WELL AS THE SOUTHERN GREENS AND NORTHERN BERKS.
TEMPERATURES IN THESE PLACES ARE GENERALLY FORECAST TO BOTTOM OUT
BETWEEN 33 AND 36 DEGREES...COLD ENOUGH FOR SOME FROST.

THE HUDSON VALLEY SOUTH OF THE MOHAWK RIVER SHOULD ESCAPE ANY
SIGNIFICANT FROST (ALTHOUGH EVEN HERE ISOLATED FROST IS POSSIBLE BUT
DID NOT MENTION IN THE GRIDS).

SUNDAY WILL SEE LOTS OF SUNSHINE ATTEMPTING TO WARM US UP
NICELY...AS H8 TEMPS CLIMB TO ABOUT 10C. PROBLEM IS THE SUN IS NOT
ALL THAT STRONG SO WE WILL PROBABLY NOT MIX ANYWHERE NEAR THE
TRADITIONAL H8 LEVEL...CLOSER TO H9 LEVEL AND THEREFORE EXPECT TEMPS
TO RECOVER TO ABOUT THE SAME LEVELS AT SATURDAY...WITHOUT THE
BREEZE.

WITH THE HIGH MOVING EAST BUT REMAINING ROBUST ALOFT...MORE CLEMENT
WEATHER IS ON TAP MONDAY. A SOUTHERLY FLOW...ALONG WITH SOME MORE
SUNSHINE...SHOULD PROMOTE A LITTLE MORE MIXING AND ALLOW TEMPS TO
REACH CLOSE TO OR EVEN A LITTLE ABOVE 70 FOR THE FIRST DAY OF
OCTOBER.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THERE ARE STILL SOME MIXED SIGNALS FOR THE EXTENDED PERIOD. WE FEEL
FAIRLY CONFIDENT THAT HIGH PRESSURE WILL HOLD NEARLY STATIONARY TO
OUR EAST WITH AN UPPER LEVEL RIDGE PARKED OVER US.
HOWEVER...YESTERDAY WE WERE CONCERNED THAT AN ESE FLOW COULD BRING A
SURGE OF SUBTROPICAL MOISTURE OUR WAY FROM THE EAST ALONG WITH
DISTURBANCES (ALTHOUGH THE CONSENSUS WAS THAT MOST OF THE DEEP
MOISTURE WOULD STAY JUST TO OUR EAST). HOWEVER...THE 00Z GFS
INDICATES THAT A SHORT WAVE FROM THE WEST MIGHT THREATEN US WITH
SHOWERS OR EVEN THUNDER...MAINLY TO THE NORTH OF ALBANY BY
WEDNESDAY. THIS SOLUTION IS BACKED BY THE INCOMING EUROPEAN BUT WAS
ALREADY REFLECTED IN OUR EXTENDED GRIDS. SEE ABSOLUTELY NO NEED TO
TINKER WITH THE EXTENDED AT THIS POINT.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS EXPECTED AT KGFL/KALB/KPOU THROUGH THE TAF PERIOD.
CLOUDS AND A LIGHT BREEZE WILL PREVENT ANY FOG FORMATION THIS
MORNING. THE LIGHT BREEZE WILL INCREASE OUT THE NORTH OR NORTHWEST
WITH GUSTS AROUND 20 KTS BY THIS AFTERNOON. THERE WILL BE FEW IF ANY
CLOUDS AND EXCELLENT VISIBILITIES. THE WIND WILL QUICKLY BECOME CALM
AFTER SUNSET. WE DO EXPECT FOG FORMATION AFT 03Z SUNDAY.

OUTLOOK...
SUN THROUGH WED...MAINLY VFR EXCEPT FOR POSSIBLE MVFR/IFR WITH LATE
NIGHT/EARLY MORNING FOG...ESPECIALLY AT KGFL. OTHERWISE NO SIG WX.

&&

.FIRE WEATHER...
THE RELATIVE HUMIDITY WILL LOWER TO 40 TO 55 PERCENT TODAY ALONG
WITH A HAINES INDEX OF 4-5. THE WIND WILL BE 10 TO 15 MPH WITH GUST
TO 25 MPH. FOR TONIGHT... RELATIVE HUMIDITIES WILL RISE TO NEAR 100
PERCENT WITH FORMATION OF DEW OR EVEN FROST...THEN FALL TO 40 TO 50
PERCENT SUNDAY AFTERNOON. WINDS WILL BECOME CALM TONIGHT...THEN TURN
SOUTHERLY 5 TO 10 MPH SUNDAY.

&&

.HYDROLOGY...
THE WEATHER WILL BE DRY THROUGH THE MIDDLE OF NEXT WEEK AND NO HYDRO
PROBLEMS ARE ANTICIPATED.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FROST ADVISORY FROM 4 AM TO 8 AM EDT SUNDAY FOR NYZ038>041-043-
     047-048-050-051-058-063-082-084.
     FREEZE WARNING FROM 4 AM TO 8 AM EDT SUNDAY FOR NYZ042-083.
MA...FROST ADVISORY FROM 4 AM TO 8 AM EDT SUNDAY FOR MAZ001.
VT...FROST ADVISORY FROM 4 AM TO 8 AM EDT SUNDAY FOR VTZ013>015.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...GJM
FIRE WEATHER...GJM
HYDROLOGY...GJM
Hazardous weather outlook, Sep 28, 8:08 PM EDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
808 PM EDT FRI SEP 28 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-291100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
808 PM EDT FRI SEP 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

UNDER A CLEAR SKY WITH LITTLE OR NO WIND LATE SATURDAY
NIGHT...TEMPERATURES TO THE NORTH AND WEST OF ALBANY ARE FORECAST TO
REACH THE LOWER TO MID 30S AND PRODUCE AREAS OF FROST. THE GROWING
SEASON HAS ENDED ACROSS NORTHERN HERKIMER AND HAMILTON COUNTIES. IF
CONDITIONS WARRANT...A FROST ADVISORY OR FREEZE WARNING WILL BE
ISSUED FOR ANY REMAINING COUNTY WHERE THE GROWING SEASON IS STILL IN
PLACE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 4:28 AM EDTFreeze WarningALYWarren16 hr

Nearby

Frost Advisories in New York, 2007Frost Advisories in Vermont, 2007Frost Advisories in Massachusetts, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.